# SDR IPXA2018090433528

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,665 hours, 9,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610265205
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE DENT AT FRAME 7. REPAIRED REF EO A300-5330-68530-B.
